# SDR AALA20170627001

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 63,892 hours, 22,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 24163
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,325 hours, 563 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT THE L4 AND R4 DOORS AND SEAT MOUNTED EMERGENCY LIGHTS AT SEATS 26D TO 36D ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-07.  OPERATIONAL CHECKED GOOD.
